Alert archive / Ohio / Special Weather Statements in 2013

Special Weather Statement, NWS Wilmington, OH

July 9, 2013Shelby County, Ohio

NWS Wilmington, OH issued this special weather statement at Jul 9, 2013, 9:13 PM EDT for Shelby County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2013, 9:13 PM EDT (01:13 UTC)
Expired
Jul 9, 2013, 9:30 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH

County Shelby County, OH

The radar

The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2701 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WWUS81 KILN 100113
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EDT TUE JUL 9 2013

OHZ043-100130-
SHELBY OH-
913 PM EDT TUE JUL 9 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHELBY COUNTY THROUGH
930 PM EDT...

AT 908 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE
LORAMIE STATE PARK...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
ANNA...SIDNEY...MCCARTYVILLE...HARDIN...PEMBERTON...
SWANDERS...MAPLEWOOD...MONTRA AND PORT JEFFERSON.

LAT...LON 4044 8402 4022 8403 4031 8435 4038 8438
      4038 8434 4046 8433

$$

HATZOS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 9, 8:51 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 9, 8:51 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT TUE JUL 9 2013

.SYNOPSIS...
WITH A MOIST AND UNSTABLE AIR MASS IN PLACE...SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH WEDNESDAY. A
COLD FRONT WILL CROSS THE REGION WEDNESDAY NIGHT. HIGH PRESSURE
WILL BUILD INTO THE AREA FOR THE REST OF THE WEEK AND INTO THE
WEEKEND...PROVIDING DRIER AND COOLER CONDITIONS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE REGION.
HEAVY RAIN REMAINS A SUBSTANTIAL THREAT. AND THERE IS STILL THE
POSSIBILITY OF A FEW STRONGER CELLS. BUT THEN AFTER CURRENT STORMS
MOVE OFF TO THE EAST IT SEEMS THAT THERE MAY BE A BREAK IN
ACTIVITY. STILL PLENTY OF MOISTURE IN PLACE AND THERE COULD STILL
BE FURTHER DEVELOPMENT OVERNIGHT. BUT RECENT HRRR AND RAP RUNS
HAVE BACKED OFF ADDITIONAL STORMS. SO JUST KEPT A LOW CHANCE
BEHIND CURRENT ACTIVITY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
ACTIVE WEATHER WILL CONTINUE ON WEDNESDAY...WITH ADDITIONAL
CHANCES FOR SHOWERS AND THUNDERSTORMS. THE MAIN DRIVER FOR THE
CHANGING WEATHER INTO WEDNESDAY NIGHT WILL BE A COLD
FRONT...MOVING SOUTHEAST INTO THE OHIO VALLEY...WITH HIGH PRESSURE
BUILDING IN BEHIND.

THE EXPECTED ONGOING CONVECTION ON TUESDAY NIGHT WILL CREATE AN
UNCERTAIN SCENARIO FOR WEDNESDAY. 12Z RUNS OF THE WRF-ARW AND
WRF-NMM...COMBINED WITH NUMEROUS RUNS OF THE HRRR...DO SHOW
ADDITIONAL CONVECTION PROPAGATING SOUTHWARD AND IMPACTING THE CWA
OVERNIGHT INTO EARLY WEDNESDAY MORNING. THE LARGER SCALE MODELS
ALSO SHOW THAT WHILE DEEPER MOISTURE WILL ALREADY BE EXITING THE
CWA BY 18Z WEDNESDAY...LOW LEVEL MOISTURE WILL STILL PERSIST...LIKELY
RESULTING IN CLOUD COVER. WHAT SEEMS TO BE THE MOST LIKELY
SCENARIO WOULD BE FOR A PARTIAL LULL IN PRECIPITATION DURING THE
DIURNAL MINIMUM PERIOD...FOLLOWED BY ADDITIONAL DEVELOPMENT IN A
MODIFIED AIR MASS DURING THE AFTERNOON AHEAD OF THE FRONT (TAKING
ADVANTAGE OF WHATEVER HEATING IS ABLE TO DEVELOP). NAM/GFS
INSTABILITY FORECASTS ARE RATHER HIGH ON WEDNESDAY AFTERNOON
(3000-4000 J/KG)...DUE AS MUCH TO THE FORECAST DEWPOINTS (MID TO
UPPER 70S...PERHAPS A BIT TOO HIGH) AS WELL AS THE EXPECTED
SURFACE HEATING. HOWEVER...ULTIMATELY...IMPACTS FROM OVERNIGHT AND
EARLY MORNING CONVECTION COULD SIGNIFICANTLY DISRUPT THESE
FORECASTS (PARTICULARLY WITH REGARD TO THE TEMPERATURE
PROFILES)...WHICH LEAVES SOME UNCERTAINTY IN THE SEVERE FORECAST
TOMORROW. DUE TO THE RESPECTABLE FORCING COMING ALONG WITH THE
COLD FRONT...THE INCREASING SHEAR (ESPECIALLY AS OPPOSED TO THE
RELATIVELY WEAK SHEAR TUESDAY)...AND THE POTENTIAL FOR MODERATE TO
HIGH INSTABILITY...WEDNESDAY CERTAINLY NEEDS TO BE MONITORED FOR A
SEVERE POTENTIAL. CONFIDENCE IS SIMPLY NOT HIGH IN A SPECIFIC
SCENARIO. THOUGH MOST OF THE DEEP MOISTURE WILL BE EAST OF THE
AREA BY WEDNESDAY AFTERNOON...PWATS SHOW A SLIGHT INCREASE JUST
AHEAD OF THE FRONT. AS THE MAGNITUDE AND COVERAGE FORECASTS OF
CONVECTION REMAIN UNCERTAIN...THUS THE THREAT FOR ADDITIONAL HEAVY
RAIN REMAINS UNCERTAIN AS WELL.

IF THE TIMING OF THE FRONTAL PASSAGE HAS CHANGED AT ALL SINCE
PREVIOUS FORECASTS...IT APPEARS SLIGHTLY FASTER. THIS NECESSITATED
A LOWERING IN MIN TEMPS (PRIMARILY IN THE NW CWA). ALSO...THE
HIGHER POPS WERE ENDED FROM NW TO SE SLIGHTLY QUICKER.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
SHOWERS WILL COME TO AN END BY THE MIDDLE OF THE DAY ON THURSDAY AS
A FRONTAL BOUNDARY MOVES OUT OF THE AREA.  WITH COOLER AIR FILTERING
INTO THE AREA NOT EXPECTING TEMPERATURES TO RISE MUCH ON THURSDAY
WITH HIGH TEMPERATURES IN THE MIDDLE 70S TO THE LOW 80S.

HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE WEEKEND WITH DRY
CONDITIONS EXPECTED AND A GRADUAL WARMING TREND.  ON MONDAY AND
TUESDAY THE SE PORTIONS OF THE FA WILL BE ON THE EDGE OF SYSTEM SE
OF THE FA.  THERE ARE INDICATIONS THAT EXTREME SE PORTIONS OF THE FA
MAY HAVE A FEW SHOWERS IMPACT THE AREA HOWEVER THE CHANCE OF THIS
OCCURRING IS PRETTY LOW.  DUE TO THIS HAVE DECIDED TO LEAVE
PRECIPITATION OUT OF THE FORECAST AT THIS TIME.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THUNDERSTORMS MAY STILL AFFECT THE CENTRAL OHIO TERMINALS EARLY IN
THE FORECAST PERIOD. AFTER THESE MOVE OFF THERE COULD STILL BE
ADDITIONAL SHOWERS OR THUNDERSTORMS DEVELOPING OVERNIGHT.
PROBABILITY IS NOT THAT HIGH AT THIS POINT BUT DID INCLUDE A
PERIOD OF VCSH. THEREAFTER HAVE HELD OFF ON ANY ADDITIONAL
PRECIPITATION MENTION UNTIL LATE IN THE TAF PERIOD WHEN A LINE OF
STORMS IS EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT.
OUTSIDE OF ANY CONVECTION CONDITIONS SHOULD REMAIN VFR.

OUTLOOK...GOOD CHANCE OF THUNDERSTORMS WEDNESDAY EVENING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OHZ026-034-035-
     043>046-051>056-062>065-073-074.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...
SHORT TERM...HATZOS
LONG TERM...NOVAK
AVIATION...
Hazardous weather outlook, Jul 9, 1:37 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT TUE JUL 9 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072-
077>082-088-101745-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
137 PM EDT TUE JUL 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS COULD BE SEVERE...WITH THE
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE...WHICH COULD LEAD TO MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AS A COLD FRONT APPROACHES THE AREA WEDNESDAY...STORMS MAY ORGANIZE
AND BECOME SEVERE. THE MAIN THREATS FROM ANY SEVERE STORMS
WEDNESDAY AND WEDNESDAY EVENING WOULD BE DAMAGING WINDS AND LARGE
HAIL. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW.

OHZ026-034-035-043>046-051>056-062>065-073-074-101745-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-
137 PM EDT TUE JUL 9 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. SOME OF THESE STORMS COULD BE SEVERE...WITH THE
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE...WHICH COULD LEAD TO FLOODING...THUS A
FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

AS A COLD FRONT APPROACHES THE AREA WEDNESDAY...STORMS MAY ORGANIZE
AND BECOME SEVERE. THE MAIN THREATS FROM ANY SEVERE STORMS
WEDNESDAY AND WEDNESDAY EVENING WOULD BE DAMAGING WINDS AND LARGE
HAIL. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TOMORROW.

HATZOS

In the hours before

Local storm report, Jul 9, 8:17 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLOOD            NE KENTON               40.64N 83.61W
07/09/2013                   HARDIN             OH   TRAINED SPOTTER

            BACKYARD FLOODING BECAUSE GROUND CANNOT ABSORB WATER

&&

SNYDER
Special weather statement, Jul 9, 8:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 PM EDT TUE JUL 9 2013

OHZ071-072-079-080-100100-
BROWN OH-CLINTON OH-WARREN OH-HIGHLAND OH-
828 PM EDT TUE JUL 9 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND...SOUTHEASTERN
WARREN...SOUTHERN CLINTON AND NORTHERN BROWN COUNTIES THROUGH 900 PM
EDT...

AT 824 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARTIN...LYNCHBURG
AND NEW VIENNA.

ALSO...MIDLAND...WESTBORO...CUBA...MARTINSVILLE...MORRISVILLE AND
RUSSELL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3938 8368 3929 8367 3920 8373 3917 8386
      3925 8398 3928 8410 3938 8406

HATZOS
Special weather statement, Jul 9, 8:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT TUE JUL 9 2013

OHZ035-100100-
AUGLAIZE OH-
834 PM EDT TUE JUL 9 2013

...A STRONG THUNDERSTORM WILL AFFECT AUGLAIZE COUNTY THROUGH 900 PM
EDT...

AT 833 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAPAKONETA...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WAPAKONETA...CRIDERSVILLE...WAYNESFIELD...
FRYBURG...ST. JOHNS...UNIOPOLIS AND NEW HAMPSHIRE.

LAT...LON 4066 8422 4066 8411 4065 8410 4065 8388
      4054 8388 4054 8399 4049 8400 4048 8442
      4067 8436 4068 8422

HATZOS
Special weather statement, Jul 9, 8:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT TUE JUL 9 2013

OHZ034-035-043-100115-
AUGLAIZE OH-MERCER OH-SHELBY OH-
845 PM EDT TUE JUL 9 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...
SOUTHEASTERN MERCER AND SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 915 PM
EDT...

AT 841 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CHICKASAW...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NEW BREMEN...MINSTER...FORT LORAMIE...SIDNEY...EGYPT...
LAKE LORAMIE STATE PARK...KETTLERSVILLE AND ANNA.

LAT...LON 4045 8414 4026 8411 4032 8443 4036 8444
      4036 8453 4048 8450

HATZOS
Local storm report, Jul 9, 9:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     PATASKALA               40.00N 82.67W
07/09/2013                   LICKING            OH   BROADCAST MEDIA

            ONE TREE UPROOTED

&&

SNYDER
Special weather statement, Jul 9, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EDT TUE JUL 9 2013

OHZ043-100130-
SHELBY OH-
913 PM EDT TUE JUL 9 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHELBY COUNTY THROUGH
930 PM EDT...

AT 908 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE
LORAMIE STATE PARK...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
ANNA...SIDNEY...MCCARTYVILLE...HARDIN...PEMBERTON...
SWANDERS...MAPLEWOOD...MONTRA AND PORT JEFFERSON.

LAT...LON 4044 8402 4022 8403 4031 8435 4038 8438
      4038 8434 4046 8433

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:14 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 9, 8:28 PM EDTSpecial Weather StatementILNClinton32 min
Jul 9, 8:29 PM EDTFlash Flood WarningILNHardin4 hr
Jul 9, 8:34 PM EDTSpecial Weather StatementILNAuglaize26 min
Jul 9, 8:37 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby4 hr
Jul 9, 8:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby51 min
Jul 9, 8:45 PM EDTSpecial Weather StatementILNShelby30 min
Jul 9, 9:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementILNShelby45 min
Jul 9, 9:32 PM EDTRiver Flood WarningILNHocking61 hr
Jul 9, 10:07 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Jul 9, 11:07 PM EDTSpecial Weather StatementILNLogan38 min
Jul 9, 11:42 PM EDTSpecial Weather StatementILNUnion48 min
Jul 10, 7:05 AM EDTSpecial Weather StatementILNFranklin25 min
Jul 10, 7:40 AM EDTSpecial Weather StatementILNFranklin35 min
Jul 10, 1:54 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
Jul 10, 1:56 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer3 hr
Jul 10, 2:12 PM EDTAreal Flood AdvisoryILNPreble3 hr
Jul 10, 2:22 PM EDTSevere Thunderstorm WarningILNClinton, Warren38 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more43 min
Jul 10, 2:42 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Hardin, Logan, Miami and 1 more3 hr
Jul 10, 2:46 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Shelby44 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Hardin, Logan, Madison and 3 more46 min
Jul 10, 3:08 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison, Miami, Montgomery52 min
Jul 10, 3:21 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery39 min
Jul 10, 3:26 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren3 hr
Jul 10, 3:36 PM EDTAreal Flood AdvisoryILNChampaign, Delaware, Franklin, Madison, Union3 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Highland, Madison and 2 more51 min
Jul 10, 3:44 PM EDTFlash Flood WarningILNHamilton3 hr
Jul 10, 3:45 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Highland, Warren45 min
Jul 10, 3:55 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Highland, Warren3 hr
Jul 10, 3:55 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more50 min
Jul 10, 4:21 PM EDTSevere Thunderstorm WarningILNFairfield, Highland, Hocking, Pickaway, Pike, Ross54 min
Jul 10, 4:22 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Licking, Pickaway3 hr
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike47 min
Jul 10, 4:33 PM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Hamilton, Highland3 hr
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jul 10, 4:46 PM EDTSevere Thunderstorm WarningILNLicking14 min
Jul 10, 4:54 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr
Jul 10, 4:56 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto49 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Scioto55 min
Jul 10, 5:18 PM EDTSevere Thunderstorm WarningILNPike, Ross42 min
Jul 10, 5:25 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Jul 10, 5:49 PM EDTSevere Thunderstorm WarningILNScioto26 min
Jul 10, 5:51 PM EDTFlash Flood WarningILNScioto3 hr
Jul 10, 2:33 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen3 hr
Jul 10, 2:00 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne45 min

Nearby

Special Weather Statements in Ohio, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.